Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having RSS. Started as red on scrotum and has spread to the head of penis. On Elocon 1% then Aristocort 1%, Aristocort cream which helped for only some time. Cure?

Hello, I have (in past 6 weeks) developed RSS. It started as red scrotum for 2 weeks then went along skin lines under to anus and up to head of penis. Went to GP, he gave Elocon 1% but did nothing at all. Inf act it continued to become worse over the next 2 weeks. GP then gave me Aristocort 1% and this assisted in hours improving condition about 30%. I then went to a dermatologist (who was somewhat cavalier about it with no real solutions for me). He said 'looks like an inside-outside job'., could be result of something new introduced to my body., medication bases being changed, something my body does not like., or even could be coming from my spine as he said men with sciatica and related lower spine problems can developed RSS, excema, dermatitis etc. I have suffered from scalp psoriasis on and off for 20 years but it has been good for years. I do suffer badly from chronic hay fever as allergic to rye grass, some pollens and dust etc. I also developed Blepharitis in past 2 years, but it is not bad. I understand all these are related and such rashes etc coming out from over-reaction of immune system, (and no-one seems to know who to balance that) but this new issue 'MY PENIS and Scrotum' is extremely bad as if I cannot clear it up basically one can forget sex for the rest of one's days. I am 53, never had a good sex life but just recently met a woman that is very very keen and I for her - we are great together and now suddenly this happens to my genitals. If a man can have sex with his lady then hey bye bye baby. I really need some focused educated professional assistance. The Dermotologist gave me Diprosone ointment (not cream) and said to to wet packs morning and night to assist absorption. It did not really do much after a week and as it is an ointment it tends to keep the area red and oily. So I went back to using Aristocort cream and it improved in hours.., but again I am back to about 50/100 now for my condition status. I can't be the first guy with this issue and my read in on the web evidences that many men seem to have this issue but not much help from the learned doctors out there/ So any ideas??? Or is treating the symptoms just a waste of time as it will just stay there forever at different levels of intensity unless the real problem of the immune system can be addressed? What about natropathic remedies?? can they help with the immune system to stop these type of problems occurring? rather than trying to fin a cream or ointment that will just pacify.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and that you have been suffering from this issue for a long time with little help. I am glad that you have met with a partner lately, however it is unfortunate that you cannot take this relationship any further due to your medical problem in the genital area. I am thinking that you have consulted a lot of doctors with this issue and are now seeking naturopathic medications for the cure of this illness. I also believe that you may be at risk for infection due to using the ointment over and over again. Complementary and Alternative Medicine (CAM) is useful in addressing this issue that you are having and it might be as well to consult a doctor that can advice you differently regarding your condition. I hope this helps relieve your anxiety. Also a consultation with a psychiatrist and a psychologist to find out if there is any medication to relieve your chronic anxiety and worries about this condition might help improve the condition itself.

Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor